MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION HERC FLEX 360 DEVICE ASSY; UNIVERSAL STABILIZER ARM

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION HERC FLEX 360 DEVICE ASSY; UNIVERSAL STABILIZER ARM
Model Number T401162
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Event or Problem Description
The user facility reported to terumo cardiovascular that the arm links stuck.It is unknown when this event occurred.Due to the unknown information for this event, it is being reported.Terumo continues to attempt to gain more information regarding this event from the user facility.The product was changed out.Procedure was completed successfully.
 
Event or Problem Description
The product was not changed out.
 
Additional Manufacturer Narrative
This follow-up report is submitted, to fda in accord with applicable regulations.And as indicated, by terumo cardiovascular systems in the initial report submitted to the fda on july 21, 2021.Upon further investigation of the reported event.The following information is new and/or changed: b5: (updated describe event or problem).D4: (additional device information, added exp date).G3: (date received by manufacturer).G6: (indication that this is a follow-up report).H2: (follow-up, due to correction and additional information).H4: (device manufacture date).H6: (identification of evaluation codes 3331, 4114, 174, 12).Type of investigation #1: 3331, analysis of production records.Type of investigation #2: 4114, device not returned.Investigation findings: 174, material and/or chemical problem identified.Investigation conclusions: 12, cause traced to device design.The affected sample was not returned.Therefore, a thorough investigation could not be conducted.An engineering investigation and has been completed.And design changes have been implemented to prevent recurrence.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
HERC FLEX 360 DEVICE ASSY
Common Device Name
UNIVERSAL STABILIZER ARM
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
MDR Report Key12207757
Report Number1124841-2021-00175
Device Sequence Number4507653
Product Code MWS
UDI-Device Identifier00699753450943
UDI-Public(01)00699753450943
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2024
Device Model NumberT401162
Device Catalogue NumberN/A
Device Lot NumberT00272
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/05/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1